# SDR SWAA020308

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 44,893 hours, 39,536 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Hose
- Part number: A5154B04
- Condition: Failed
- Location: Nlg W/W
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, AFTER TAKEOFF NOSE GEAR WOULD NOT RETRACT.  F0UND LOCKING ACTUATOR FLEX HOSE FAILURE AT SWEDGE AREA.  REMOVED AND REPLACED HOSE.  OPS CK OK PER MM.
